# SDR DALA2017020300903

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PAN CRACKED BETWEEN TOP AND BEAM NR 1.  THE PAN WAS REPAIRED IAW SRM 52-05 PAR 14 FIG 18A.
